The Function and the Weyl Law on Manifolds Without Conjugate Points
We prove that the usual function on a Riemannian manifold without conjugate points is uniformly bounded from below. This extends a result of Green in two dimensions. We deduce that the Bérard remainder in the Weyl law is valid for a manifold without conjugate points, without any restriction on the dimension.
Cite this article
Yannick Bonthonneau, The Function and the Weyl Law on Manifolds Without Conjugate Points. Doc. Math. 22 (2017), pp. 1275–1283DOI 10.4171/DM/595